# SDR AT9900497

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE AFT LOWER CARGO DOOR INNER PAN CRACKED.  BLENDED AREA SMOOTH, FABRICATED REPAIR DOUBLER, DRILLED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, AND EO NR 99-1181.
